# SDR A6WA200940128

- Difficulty date: March 14, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,321 hours, 15,695 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK ACCESS HOLE 510AB CORRODED.  LT WING PLANK ACCESS HOLE 510AB.  CORROSION REMOVED IAW REO 601R-57-21-030 REV G.  EDDY CURRENT PERFORMED IAW REO 601R-57-21-030 REV G.  ROTO PEEN PERFORMED AND ALODINE TREATMENT IAW REO 601R-57-21-03, REV G.  (K)
